# SDR UIEA2019012303009

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,649 hours, 18,263 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD EQPT VALVE EICAS PRIOR TO BLOCK OUT.( OPS CHECKED IAW AMM 21-23-00. OPS GOOD.  )
